# SDR MWEA96442

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fwd Acc Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RADAR RT RACK INBD AFT MOUNT BRACKET BROKEN.  FABRICATED REPAIR ANGLES IAW SRM 53-01, FIG. 2, SHEET 4, AND INSTALLED IAW SRM 51-30-2.
